# SDR IPXA2023121365964

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 34,943 hours, 21,441 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* LEFT WING LOWER INBD LE ACCESS PANEL #511HB HAS DENT APX 6 INCHES FROM FWD EDGE AND 10 INCHES FROM INBD EDGE.***SM26/LMX4*** C/W EO. ITEM REQUIRES REPAIR OR REPLACEMENT WITHIN 10 DAYS WITH REPETITIVE INSPECTIONS AT INTERVALS NOT TO EXCEED EVERY FLIGHT CYCLE PER EO-88955-REQ2 IN ACCORDANCE WITH DEFERRAL REFERENCE EO-88955.
